Peripheral sensory neuropathy is found among people who take Herceptin, especially for people who are female, 50-59 old , have been taking the drug for 1 - 2 years, also take medication Paclitaxel, and have Breast cancer . We study 13,581 people who have side effects while taking Herceptin from FDA and social media. Among them, 26 have Peripheral sensory neuropathy. Find out below who they are, when they have Peripheral sensory neuropathy and more.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Herceptin has active ingredients of trastuzumab. It is often used in breast cancer. (latest outcomes from Herceptin 13,175 users)
Peripheral sensory neuropathy (damage to one or more of your peripheral nerves) has been reported by people with breathing difficulty, thrombocytopenia, sepsis, intestinal obstruction, numbness and tingling (latest reports from 2,445 Peripheral sensory neuropathy patients).
On Aug, 25, 2016
13,581 people reported to have side effects when taking Herceptin.
Among them, 26 people (0.19%) have Peripheral Sensory Neuropathy
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
I'm a 50 year old female with breast cancer. I was diagnosed in February 2016. I have had a lumpectomy with a reduction. Very hard recovery from reduction. Still have an open hole under my right breast. Sentinel lymph node was positive. Triple positive - both hormones and HER2. Have had 3 ...
I just finished chemotherapy for cancer, but will get Herceptin every three weeks until next April. Since I have had shingles three times, including once after the preventative shot, my oncologist has had me take Acyclovir 800 mg twice a day since beginning chemo. I have also had diarrhea ...
I have been only Herceptin for 7 months and over the last couple months I have developed super dry chapped lips. Especially my upper lip. It goes up past the lip into the skin. Does anyone know how to treat this condition?
I need the ear of someone special in this field - the forum members - and so I am wondering if you have any thoughts on where to look for innovation in this case - a piece of advice from you or a paper or contact who might have some ideas. I put together a few points of information on a case ...
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.